# SDR SWAA050722

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 63,006 hours, 60,508 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Rt Elev Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, RT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB CONTROL PUSHROD BOLTS & SPACERS PER MM.
